Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 262–279 (Mi zvmmf1736)  

Singularly perturbed boundary value problems with locally perturbed initial conditions: Equations with convective terms

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (2367 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 249–265

Bibliographic databases:
UDC: 519.63
MSC: Primary 35B25; Secondary 65M06, 35K20
Received: 09.12.1996
Revised: 12.08.1998

Citation: G. I. Shishkin, “Singularly perturbed boundary value problems with locally perturbed initial conditions: Equations with convective terms”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 262–279; Comput. Math. Math. Phys., 39:2 (1999), 249–265

Citation in format AMSBIB
\Bibitem{Shi99}
\by G.~I.~Shishkin
\paper Singularly perturbed boundary value problems with locally perturbed initial conditions: Equations with convective terms
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 262--279
\mathnet{http://mi.mathnet.ru/zvmmf1736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1692782}
\zmath{https://zbmath.org/?q=an:0964.35014}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 249--265


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1736
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:261
    Full text:67
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022